# SDR GLBA2001210

- Difficulty date: October 2, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N260GL
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 11,489 hours, 14,655 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: 890018
- Part serial: NA
- Condition: Stuck
- Location: Captains
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS PTT SWITCH STUCK, REPLACED OPS CHECKED SATISFACTORY
